# SDR 04FDEA01708

- Difficulty date: June 14, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CRACKED AT STA 792 RIGHT 28 INCHES.  REPAIRED AS PER SRM 53-70-00 FIG 1 VOL 1 AND CRACK FREE ON CUT OUT AREA BY NDT INAPECTION.
